Affordable Access

Publisher Website

Exponential diophantine equations and the irrationality of certain real numbers

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
39
Issue
1
Identifiers
DOI: 10.1016/0022-314x(91)90038-d

Abstract

Abstract We apply Schlickewei's recent result on the S-unit equation to show that certain purely exponential diophantine equations have only finitely many solutions. This yields a generalization of irrationality results of Mahler, Bundschuh, Shan, and Wang.

There are no comments yet on this publication. Be the first to share your thoughts.